If you need an accessible version of this item please contact JSTOR User Support

The Rank of a Hardy Field

Maxwell Rosenlicht
Transactions of the American Mathematical Society
Vol. 280, No. 2 (Dec., 1983), pp. 659-671
DOI: 10.2307/1999639
Stable URL: http://www.jstor.org/stable/1999639
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Rank of a Hardy Field
Preview not available

Abstract

A Hardy field is a field of germs of real-valued functions on positive half-lines that is closed under differentiation. Its rank is the rank of the associated ordered abelian group, the value group of the canonical valuation of the field. The properties of this rank are worked out, its relevance to asymptotic expansions indicated, examples provided, and applications given to the order of growth of solutions of ordinary differential equations.

Page Thumbnails

  • Thumbnail: Page 
659
    659
  • Thumbnail: Page 
660
    660
  • Thumbnail: Page 
661
    661
  • Thumbnail: Page 
662
    662
  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664
  • Thumbnail: Page 
665
    665
  • Thumbnail: Page 
666
    666
  • Thumbnail: Page 
667
    667
  • Thumbnail: Page 
668
    668
  • Thumbnail: Page 
669
    669
  • Thumbnail: Page 
670
    670
  • Thumbnail: Page 
671
    671